# SDR TSAA1126004

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 56,198 hours, 65,951 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUSE FLIGHT, THE CREW NOTED THE NR1 ENGINE OVERHEAT WARNING LIGHT ILLUMINATED.  THE CONDITION WAS INTERMITTENT AND EXTINGUISHED.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MX FOUND A SHORTED CONNECTOR IN THE LOWER FIRE AND OVERHEAT DETECTOR LOOP.  THE SHORT WAS CORRECTED IAW THE SWPM 20-30-12.  PERFORMED ENGINE HIGH POWER RUN FOR OPS CHECK IAW AMM 26-11-1.  THE ACFT WAS RETURNED TO SERVICE.
